On the average of inversion of Dirichlet’s L-functions
Compositio Mathematica, Volume 84 (1992) no. 1, p. 53-57
@article{CM_1992__84_1_53_0,
     author = {Wenpeng, Zhang},
     title = {On the average of inversion of Dirichlet's $L$-functions},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {84},
     number = {1},
     year = {1992},
     pages = {53-57},
     zbl = {0753.11029},
     mrnumber = {1183562},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__84_1_53_0}
}
Wenpeng, Zhang. On the average of inversion of Dirichlet’s $L$-functions. Compositio Mathematica, Volume 84 (1992) no. 1, pp. 53-57. http://www.numdam.org/item/CM_1992__84_1_53_0/

[1] R.C. Vaughan, An elementary method in prime number theory, Recent Progress in Analytic Number Theory, Vol. 1 (1981) Academic Press, pp. 341-348. | MR 637357 | Zbl 0483.10041

[2] Apostol, Tom M., Introduction to Analytic Number Theory, New York, Springer-Verlag, 1976. | MR 434929 | Zbl 0335.10001

[3] Zhang Wenpeng, On the fourth power mean of Dirichlet L-functions, Chinese Science Bulletin, Vol. 35 (1990), No. 23, pp. 1940-1945. | Zbl 0728.11043